Weighted Lp-boundedness of convolution type integral operators associated with bilinear estimates in the Sobolev spaces

Kazumasa Fujiwara, Tohru Ozawa

    Research output: Contribution to journalArticle

    Abstract

    We study the boundedness of integral operators of convolution type in the Lebesgue spaces with weights. As a byproduct, we give a simple proof of the fact that the standard Sobolev space Hs(Rn) forms an algebra for s > n/2. Moreover, an optimality criterion is presented in the framework of weighted Lp-boundedness.

    Original languageEnglish
    Pages (from-to)169-191
    Number of pages23
    JournalJournal of the Mathematical Society of Japan
    Volume68
    Issue number1
    DOIs
    Publication statusPublished - 2016

    Fingerprint

    Bilinear Estimates
    Integral Operator
    Sobolev Spaces
    Boundedness
    Convolution
    Lebesgue Space
    Optimality Criteria
    Algebra
    Framework
    Form
    Standards

    Keywords

    • Pointwise multiplication
    • Sobolev spaces

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    @article{c08b54745aaf48f7a9f51a8a2922d255,
    title = "Weighted Lp-boundedness of convolution type integral operators associated with bilinear estimates in the Sobolev spaces",
    abstract = "We study the boundedness of integral operators of convolution type in the Lebesgue spaces with weights. As a byproduct, we give a simple proof of the fact that the standard Sobolev space Hs(Rn) forms an algebra for s > n/2. Moreover, an optimality criterion is presented in the framework of weighted Lp-boundedness.",
    keywords = "Pointwise multiplication, Sobolev spaces",
    author = "Kazumasa Fujiwara and Tohru Ozawa",
    year = "2016",
    doi = "10.2969/jmsj/06810169",
    language = "English",
    volume = "68",
    pages = "169--191",
    journal = "Journal of the Mathematical Society of Japan",
    issn = "0025-5645",
    publisher = "Mathematical Society of Japan - Kobe University",
    number = "1",

    }

    TY - JOUR

    T1 - Weighted Lp-boundedness of convolution type integral operators associated with bilinear estimates in the Sobolev spaces

    AU - Fujiwara, Kazumasa

    AU - Ozawa, Tohru

    PY - 2016

    Y1 - 2016

    N2 - We study the boundedness of integral operators of convolution type in the Lebesgue spaces with weights. As a byproduct, we give a simple proof of the fact that the standard Sobolev space Hs(Rn) forms an algebra for s > n/2. Moreover, an optimality criterion is presented in the framework of weighted Lp-boundedness.

    AB - We study the boundedness of integral operators of convolution type in the Lebesgue spaces with weights. As a byproduct, we give a simple proof of the fact that the standard Sobolev space Hs(Rn) forms an algebra for s > n/2. Moreover, an optimality criterion is presented in the framework of weighted Lp-boundedness.

    KW - Pointwise multiplication

    KW - Sobolev spaces

    UR - http://www.scopus.com/inward/record.url?scp=85000819044&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=85000819044&partnerID=8YFLogxK

    U2 - 10.2969/jmsj/06810169

    DO - 10.2969/jmsj/06810169

    M3 - Article

    AN - SCOPUS:85000819044

    VL - 68

    SP - 169

    EP - 191

    JO - Journal of the Mathematical Society of Japan

    JF - Journal of the Mathematical Society of Japan

    SN - 0025-5645

    IS - 1

    ER -